# SDR ASAA0640602

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25228144
- Condition: Damaged
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERSIZED FLOOR TO SIDEWALL SUPPORT PLATE ATTACH HOLE.  REPAIRED DAMAGED FLOOR TO SIDEWALL SUPPORT ATTACH HOLE ON FRAME.
